# SDR SWAA2022031028479

- Difficulty date: June 12, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A524036
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; RH FLOOR PANEL SUPPORT AT FWD END OF PANEL 231XF IS CRACKED AT INBOARD END STA 540 RBL2; MARKED. / REMOVED PASSENGER CABIN FLOOR SUPPORT STA 540 RBL 2 IAW SRM 51-40-02-0G-0. VERIFIED NEW FLOOR SUPPORT PART NUMBER 143A5240-36 IAW DWG 143A5240 SHEET 14 REV - ATAG #WN1222. LOCATED AND DRILLED NEW FLOOR SUPPORT PANEL BREAK IAW SRM 51-40-05-0G-0 AND DWG 143A0060 SHEET 46 REV - INSTALLED FLOOR SUPPORT PANEL BREAK IAW SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET 46 REV - APPLIED CIC IAW AMM 51-21-91-620-802.
